I have been on tri sprintec for the past 2 months. Last month I started my period towards the end of week 3 & now I am on the 2nd pack & on week 4 day 2 pill which I will take tonight && still NO PERIOD!!! I am freakin out. I tend to worry a lot so idk if that's an obstacle too? Suggestions? Thoughts? Anyone???
BC first timer?
- 27 Mar 2012 by atorres210
- 17 April 2012
- tri-sprintec, birth control, contraception, period
Added 27 Mar 2012:
I have been having sex with my partner but I worry so much of the thought of becoming pregnant that I try and check the condom each time we do it just so that I have some sort of calmness.
Calm down! It sometimes takes to the third or fourth pill of the inactive week. Worry and stress can defintely have an effect. As long as you took all your active pills every day and tried to take them around the same time of day, you should be protected at this point even during your inactive week. If you are using condoms too, you are doubly protected so it is very very unlikely that you could be pregnant so stop freaking out now, ok? lol Also it is not unusual to be a little irregular when you first start the pill so for the first 3-4 months. You may experience breakthrough bleed (bleeding during a time you are not on the inactive week) and you may not have any bleeding during your inactive week or perhaps just light spotting. this is all normal. You can usually expect your periods to be lighter and shorter.
- Tri-Sprintec Information for Consumers
- Tri-Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tri-Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - I usually start my peiod on the 3rd placebo pill day, that's today and I haven't got?
Posted 22 Nov 2011 • 1 answer
Posted 8 Dec 2011 • 1 answer
Posted 26 Jan 2013 • 2 answers
Posted 27 Aug 2013 • 1 answer
Posted 14 Jun 2015 • 1 answer